Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/57821
Title: Space of continuous maps and kn-networks
Authors: Hoang, Huy Dinh
Hoa, Thieu Nguyen
Keywords: Space of continuous maps;kn-networks
Issue Date: 2004
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 20;No. 4 (2004)
Abstract: The aim of this paper is to establish conditions for which the space C ( X , Y ) of continuous maps from space X into space Y has a point-countable kn-netwoik. Also some properties related to point-countable covers of C ( X , Y ) are proved.
Description: p. 11-17
URI: http://repository.vnu.edu.vn/handle/VNU_123/57821
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 189.pdf
  • Description : 
  • Size : 2.31 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.